# SDR COMA0260174

- Difficulty date: March 9, 2002
- Submitted: March 12, 2002
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- Aircraft time: 19,947 hours, 19,454 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Clip
- Part number: 22850583101
- Condition: Broken
- Location: Left Eng
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5910 LEFT ENGINE POWER LEVER JAMMED AT 92 DEGREES. POWER COULD BE INCREASED BUT COULD NOT BE DECREASED.FOUND CORE COWL SUPPORT ROD STOW BRACKET BROKEN WHICH ALLOWED THE SUPPORT ROD TO JAM THE FUEL CONTROL LINKAGE.  REPLACED BRACKET.
